# SDR FDEA201702230631

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 55,169 hours, 13,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Damaged
- Location: Bs 1524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AREA DAMAGED AT BS 1524, LBL 75.25.  REPAIRED BY SECTIONAL REPLACEMENT FROM BS 1491 - 1531, IAW SRM 53- 00-52-2R, FIG 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
